# SDR CA151002004

- Difficulty date: October 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 9,633 hours
- Engine: Cont O200A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cap
- Condition: Failed
- Location: Piston Pin
- Part time: 1,451 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED ROUGH RUNNING ENGINE WITH SUBSEQUENT POWER LOSS AT CRUISE SETTING.  FORCED LANDING IN FIELD UNEVENTFUL. INITIAL ENGINE INSPECTION REVEALED LOW COMPRESSION ON CYLINDER 1, CONSISTENT WITH INTAKE VALVE LEAK.  CYLINDER REMOVED AT NEXT OCCASION REVEALED PISTON PIN CAP, ALUMINUM PARTIALLY EMBEDDED IN CYLINDER WALL. ALL MOVING COMPONENTS WITHIN CYLINDER ASSY, VALVE, ROCKER PIN, CONNECTING ROD ETC SHOW NORMAL USE AND FUNCTIONING.  OIL FILTER SCREEN REMOVED SHOWED METAL CONTAMINATION. ENGINE HAD UNDERGONE PROGRESSIVE CARE INSPECTION PHASE NR 1 APPROXIMATELY 4 HRS PREVIOUS.  NO DIFFICULTY OR ABNORMAL OBSERVATIONS NOTED.  SCREEN INSPECTION SHOWED NO CONTAMINATIONS.  NO HISTORICAL CYLINDER ISSUES NOTED FROM COMPONENT ENTRY INTO SERVICE.
